# SDR SWAA2024070289573

- Difficulty date: May 24, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 58,479 hours, 34,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Bs 321-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FSD MOP SILL BS321 - BS328 RBL58 WL208.<[01] REMOVED AND REPLACED FOR CORROSION MOP SILL SRM 53-10-15-1A-2 BS321 - BS328 RBL58 WL208.AND INTALATION MOP SILL FSD IAW SRM 51-40-02-0G-0 AND 51-40-05-0G-0 AND DWG #141A8310 REV-;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
